MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ OPTIMA; INJECTOR (N40-O MULTI)

BECTON DICKINSON, S.A. BD PHASEAL¿ OPTIMA; INJECTOR (N40-O MULTI)
Catalog Number 515057
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr, if a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Event details: i was administering azacitidine sc to a patient.Upon administering the first syringe, a few drops of the azacitidine leaked out of the end of the cstd closest to the patient (where the male and female piece connect).A few drops of azacitidine spilled onto the patient, the rest of the dose was administered.A click was heard when i was connecting all male and female cstd pieces and they looked secure upon administration.The spill was cleansed with gauze and alcohol swabs and the patient was made aware to double wash his pants immediately upon returning home.Pharmacy and apn were made aware.No reported patient injury.
 
Additional Manufacturer Narrative
This is a duplicate submission.Event already submitted under mfr # 3003152976-2025-00662.All information for this event will be submitted under that number.
 
Event or Problem Description
No additional information.

Brand Name
BD PHASEAL¿ OPTIMA
Common Device Name
INJECTOR (N40-O MULTI)
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23817277
Report Number3003152976-2025-00677
Device Sequence Number9963694
Product Code ONB
UDI-Device Identifier00382905150579
UDI-Public(01)00382905150579
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K201099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515057
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown